# SDR V0XR20100701005

- Difficulty date: July 1, 2010
- Submitted: July 1, 2010
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N851EX
- Make and model: Dhav DHC8102
- Aircraft serial: 343
- Aircraft time: 26,589 hours, 28,809 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85320596110
- Condition: Corroded
- Location: Bs 377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(V0XR) RT INBD SEAT TRACK AT STA 377.0 AT STR 32 RT HAS CORROSION BEYOND LIMITS. R & R RT ANGLE TENSION KEEL. W/C 1120.
